# SDR 2008UALA00682

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS GOUGED UNDER DORSAL FIN LANDING, 44" FWD OF BS 907 AT CENTERLINE.  MAJOR REPAIR: BLENDED OUT DAMAGE.
